# SDR WX0A070485

- Difficulty date: November 13, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/3C/S1/S2/S4/S5/2A, FOUND LONGERON L-9R CRACKED AT STA 1271.  ADDRESSED AS REQUIRED.
